Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have kidney stone. Took medicine for lower waist pain. Reason of giddiness?

User rating for this question
Answered by

Practicing since : 1995
Answered : 518 Questions
My husband had a pain in the lower waist and accordingly we checked to find that he has kidney stone. Doctor has given medicinine and since yesterday there is no pain. Today he was feeling giddy and we checked with a doctor and found that he has BP, . I have given him the medicine provided by the allopathy doctor, but what do you advise.
Posted Tue, 2 Apr 2013 in Men's Health
Answered by Dr. V. Sasanka 37 hours later
I suggest that you have a baseline evaluation done for kidneys stones, which will involve an ultrasound examination of the kidneys and bladder region (KUB), and an X-ray of KUB region, preferably on an empty stomach. Serum Creatinine estmation is through a blood test and will tell you how are the kidneys functioning.
Depending on the scan report, and x-ray further investigations might be asked for, such as an IVU or a CT scan of KUB area.
If there is only a small stone in the kidney, less than 6mm, and if there is no swelling of the kidney, you need not have any major tests done, and you can ask your husband to improve his fluid intake to help expel such a small stone.
Stones larger than 10mm, or if associated with pain or fever need to be tackled soon to prevent kidney function from deteriorating. stones between 6-10mm can be treated depending on the problem they are causing.
Spasmoproxyvon is very safe usually, and can be used when he has an episode of pain. Neeri - I am not sure how it acts, as it is an Ayurvedic medicine. Potrate MB6 might help if he has a Uric Acid stone with normal kidney function.
Hope I have been able to help you. Let me know how he is progressing.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor